导出
  • 排序
  • 显示
3. On nondecomposable positive definite Hermitian forms over imaginary quadratic fields SCOPUS SCIE EI

作者:Zhu, FZ

通讯作者地址:Zhu, FZ (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Zhu, FZ]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44,1,7-14

收录类别:SCOPUS;SCIE;EI

资源类型:外文期刊论文

4. Operator analogue of the Krein-Milman theorem in the generalized state spaces SCOPUS SCIE EI

作者:Wu, W

通讯作者地址:Wu, W (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Wu, W]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Wu, W] Chinese Acad Sci, Inst Math, Beijing 100080, Peoples R China.

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44,1,67-73

收录类别:SCOPUS;SCIE;EI

资源类型:外文期刊论文

8. Ultrafast dephasing of interband transitions in semiconductors SCIE

作者:Zhang, HC; Deng, L; Wen, JH; Liao, R; Lai, TS; Lin, WZ

通讯作者地址:Zhang, HC (reprint author), Zhongshan Univ, Dept Phys, State Key Lab Ultrafast Laser Spect, Guangzhou 510275, Peoples R China.

作者机构:[Zhang, HC; Deng, L; Wen, JH; Liao, R; Lai, TS; Lin, WZ]Zhongshan Univ, Dept Phys, State Key Lab Ultrafast Laser Spect, Guangzhou 510275, Pe 更多

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44,10,1340-1348

收录类别:;SCIE

WOS被引:5

资源类型:外文期刊论文

9. Bifurcations of nontwisted heteroclinic loop SCOPUS SCIE EI

作者:Tian, QP; Zhu, DM

通讯作者地址:Tian, QP (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Tian, QP; Zhu, DM]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2000,43,8,818-828

收录类别:SCOPUS;SCIE;EI

WOS被引:16

Scopus被引:19

资源类型:外文期刊论文

14. Theory of photorefractive dynamic grating formulation SCIE

作者:Guo, YC; Liu, LR; Li, JL; Zhou, CH

通讯作者地址:Guo, YC (reprint author), Chinese Acad Sci, Shanghai Inst Opt & Fine Mech, Shanghai 201800, Peoples R China.

作者机构:[Guo, YC; Liu, LR; Li, JL; Zhou, CH]Chinese Acad Sci, Shanghai Inst Opt & Fine Mech, Shanghai 201800, Peoples R China.

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2000,43,3,323-330

收录类别:SCIE

WOS被引:1

资源类型:外文期刊论文

17. Conformal invariant Painleve expansions and higher dimensional integrable models SCIE

作者:Lou, SY

通讯作者地址:Lou, SY (reprint author), Shanghai Jiao Tong Univ, Dept Appl Phys, Shanghai 200030, Peoples R China.

作者机构:[Lou, SY]Shanghai Jiao Tong Univ, Dept Appl Phys, Shanghai 200030, Peoples R China.

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1999,42,5,537-545

收录类别:SCIE;

WOS被引:8

资源类型:外文期刊论文

19. Bifurcations of heteroclinic loops SCOPUS SCIE EI

作者:Zhu, DM; Xia, ZH

通讯作者地址:Zhu, DM (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Zhu, DM; Xia, ZH]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Zhu, DM; Xia, ZH] Northwestern Univ, Dept Math, Evanston, I 更多

来源:SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1998,41,8,X6-848

收录类别:SCOPUS;SCIE;EI

WOS被引:53

Scopus被引:56

资源类型:外文期刊论文

共 2 页, 37 条记录

TOP